Optimal hedging strategies on asymmetric functions
Year of publication: |
2008
|
---|---|
Authors: | Arai, Takuji |
Published in: |
Advances in mathematical economics. - Singapore : Springer Science + Business Media, ISSN 1866-2226, ZDB-ID 1500427-2. - Vol. 11.2008, p. 1-10
|
Subject: | Hedging | Optionspreistheorie | Option pricing theory | Unvollkommener Markt | Incomplete market | Theorie | Theory |
-
Convergence in incomplete market models
Wellmann, Volker, (1998)
-
On the pricing and hedging of credit risk in incomplete markets
Lotz, Christopher, (2000)
-
A general methodology to price and hedge derivatives in incomplete markets
Aurell, Erik, (2000)
- More ...
-
$\mathcal{L}^p$-PROJECTIONS OF RANDOM VARIABLES AND ITS APPLICATION TO FINANCE
ARAI, TAKUJI, (2008)
-
SOME REMARKS ON MEAN-VARIANCE HEDGING FOR DISCONTINUOUS ASSET PRICE PROCESSES
ARAI, TAKUJI, (2005)
-
Good deal bounds induced by shortfall risk
Arai, Takuji, (2008)
- More ...